# SDR 99ZZZM457

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER SHROUD SKIN STIFFENER CRACKED BETWEEN RIB 7/8.  REPLACED STIFFENER IN RIGHT WING TE LOWER SHROUD SKIN BETWEEN RIBS 7/8.  (M)
